# SDR LR7A2022110703227

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 68,898 hours, 34,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Component: Outboard Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5712, FOUND RH OUTER FLAP UPPER SKIN CRACKED AT OWFS63R. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0609. / PSE# 57-50-16, AD 2012-06-09
